# SDR GTIA012309

- Difficulty date: November 13, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON UPPER OUTBOARD LE STRUCTURE FRAME HAS BROKEN DOUBLER.  REMOVED BROKEN DOUBLER.  INSTALLED DOUBLER IAW DC9 SRM 51-30-2.  (M)
